# SDR CA090414003

- Difficulty date: April 11, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 12,818 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 0235L2C
- Condition: Cracked
- Location: Engine
- Part time: 1,750 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN) CATASTROPHIC ENGINE FAILURE, WHEN CRANKCASE CRACKED, CAUSED ENGINE TO SEIZE IN FLIGHT.
